# SDR SWAA2018090424810

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 45,541 hours, 30,524 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2303
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, FLAPS WOULD NOT EXTEND OR RETRACT OUT OF FLAP 15 POSITION DURING CONFIGURATION FOR LANDING.  R&R F1 FLAP POSITION TRANSMITTER PER MM.
